# SDR SWAA2022041182636

- Difficulty date: March 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB RIB AT STAB STA 129.50 #3 VERT STIFFENER IS CRACKED. / [01] APPLICABLE REPAIR FOR THIS CRACKED HORIZONTAL STAB RIB STIFFENER LOWER END IS SRM 55-10-09-2R-4.05] ACCOMPLISHED HFEC INSPECTION OF DAMAGE CUTOUT AND HOLES IN REPAIR AREA NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 AND 16 TOOL# ATS2407 AND IS000450;[06] ACCOMPLISHED A GVI INSPECTION OF ALL AREAS WITHIN REPAIR FOR CORROSION; EXISTING REPAIRS OR ANY OTHER DEFECTS; NO DISCREPANCIES FOUND IAW SRM 55-10-09-2R-4 STEP 4.E.;[07] FABRICATED REPAIR PARTS; T-SECTION 7075-T76511 0.063' THICK LOT# 1463618-1; ANGLE BAC1490-7075-T62 0.063' THICK LOT# 1464923-1 AND SHIM 2(EA) 7075-T6 0.016' THICK LOT# 1439717-1 IAW SRM 55-10-09-2R-4 STEP 4.F - J.;[08] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-4 STEP 4.K. OK TO PRIME.;[09] VERIFIED CORRECTIVE ACTIONS 6;7 AND 8.;[10] APPLIED PRIMER TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-4 STEP 4.L. OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION 10.;[12] INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4.M - Q.
